| Model Number |
15 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the device and confirmed the reported issue.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report they were unable to connect the therapy cable.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
The device was returned to stryker for further evaluation.Investigation found the therapy cable connector was broken.Due to other unrelated issues and the device age the device was returned to the customer unrepaired and not put back into service.
Event or Problem Description